# SDR SWAA2023101811015

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 8,151 hours, 3,725 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bypass Valve
- Part number: NOTREPORTED
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL VENTING OUT RIGHT WING. 9050 LBS INDICATING IN RIGHT TANK. TURNED OFF R/CTR BOOST PUMP UNTIL FUEL STABILIZED AT 8570. VENTING STOPPPED IMMEDIATELY AFTER R/CTR PUMP WAS TURNED OFF. MAIN/AUX BATTERYS ARE DISCONNECTED FOR TANK DIVE IT IS DUAL MX EV# REQ 2 AMT'S<[01] REMOVED AND REPLACED R/H O/B FUEL BOOST PUMP DISCHARGE BYPASS VALVE; #2 AFT BOOST PUMP CHECK VALVE; AND # 2 FWD BOOST PUMP CHECK VALVE PER WO#2300R905.  R&R RT WING FWD BOOST PUMP CK VLV IAW AMM 28-22-71. R&R RIGHT WING AFT BOOST PUMP CK VLV IAW AMM 28-22-71. R&R RIGHT WING O/B BOOST PUMP BYPASS VALVE IAW AMM 28-22- 61. R&R CRACKED TUBE IN RIGHT WING PN 344A2203-602 IAW AMM 28-21-00.
